Skip to content

January 31, 2011

I often start composing a post in my head on the way to work, but never write it down because I don’t have any paper. I say I’ll write it down when I get to my desk or get home. But this rarely happens, as exemplified by my lack of posting.
I’m on about week 4 of citalopram at 20mg, and need to make a drs appointment soon. I haven’t decided if I’m going to stay at this dosage yet; I have so much more energy and I feel a lot less exhausted. But the price I’m paying is my mood. So I wonder if it works as easily as a compromise – to go up to 30mg may take the mood issue off, but slightly impair me once again. I guess I just need to talk it through with the doctor. I just don’t want to be referred to the psychiatrist; I’m wanting that part of my life to be over.
On Saturday, I was oh so high, for want of a better word, but then it all shattered and yesterday was absolutely terrible. Today was slightly better, but only slightly. Work is … difficult right now, for want of a better word. There’s a new FT employee in the office, and he’s taking over anything interesting I might have had a chance to do, and leaving me with all the rubbish. I’m no longer being invited to department meetings and I’m not being told where they’re going or for how long. In fact, I’m sitting at my desk doing nothing. This is not something I enjoy. I am, however, getting some work from HR, which takes the edge off the boredom. It’s just turning into a nightmare, in which I wish I no longer had to work!
Ideally, curling up in a ball time would be ideal!

Advertisements
3 Comments leave one →
  1. Clarissa permalink
    January 31, 2011 10:26 pm

    Up, down, bored, ignored, frustrated… I deffo think you ought to get down to the gp. It doesn’t matter: meds or moods. Something isn’t right, and feeling undermined at work is not going to help you much. can you ask for more work, or will that draw attention to your lack of busyness? And would being more busy help or hinder you.

    For sure, I understand your foibles about the quacks. But it feels like there is something else going on that is more than a tweak in your meds. Sounds like you were a bit hyper the other day, which is fine for all of us as long as it isn’t accompanied by the crash and burn the following day. THAT isn’t right. After a bit of hyper, one should return to normal after a good sleep. But something is making you more sensitive at the moment. Perhaps it is something that you aren’t realising.

    You are right – 10mg can make all the difference in funtion and mood compromise. It might be worth asking if you can get citalopram in liquid form so you can build up in very small doses on top of your current 20mg. Similarly, if this drug messes you up, you would be able to reduce incrementally and lessen / avoid side effects while coming off or transitioning to another drug.

    I would see the quack to investigate this – even though I hate drugs and don’t personally get on with seretonin / noradrenal uptake inhibitors like yours. Ironically, the only one that did nothing but de-edged my libido was prozac… Weird.

    Don’t let things get on top of you or out of control though. Take care of the pennies etc…

    X C

    • February 1, 2011 8:44 am

      Workwise, I ask for work everyday, and get told that there isn’t any. I’m going to try and hold a feedback meeting with my boss, as advised by HR. I’d prefer to be busy, but at the same time, I would like the possibility of taking on new tasks, which I’m not sure I can.

      I’ve been on citalopram for 2 years already, the reason I dropped to 20mg was with the idea of coming off, not switching drug; I have no intention of doing that!

      I know I do need to go to the doctor, that’s a given. I suppose it’s time to grow some and have a feedback meeting with the boss and see the dr and be honest. It’s not the way I wanted to go, but ho hum.

      Thanks.

      Kate x

  2. Ms Leftie permalink
    February 1, 2011 10:29 pm

    There is nothing worse than being in a job that bores you or feeling like you do not have anything to do even more so when someone new comes along and takes over. I have felt somewhat the same with my voluntary work, often like a spare part that does not get asked to do anything new!

    I hope you get to see your GP soon re the antidepressant, maybe another drug might be in order.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: